RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Faizrakhmanov, Marat Khaidarovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:370
Abstract pages:2444
Full texts:604
References:236
Candidate of physico-mathematical sciences
Birth date: 8.11.1986
E-mail: , , ,

http://www.mathnet.ru/eng/person39760
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrakhmanov, “Positive presentations of families in relation to reducibility with respect to enumerability”, Algebra Logika, 57:4 (2018),  492–498  mathnet; Algebra and Logic, 57:4 (2018), 320–323  isi  scopus
2. I. Sh. Kalimullin, A. Kach, A. Montalbán, V. G. Puzarenko, M. Kh. Faizrakhmanov, “Jump inversions of algebraic structures and the $\Sigma$-definability”, Algebra Logika, 57:2 (2018),  243–249  mathnet; Algebra and Logic, 57:2 (2018), 161–165  isi  scopus
3. I. Sh. Kalimullin, M. Kh. Faizrakhmanov, “Degrees of enumerations of countable Wehner-like families”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 157 (2018),  59–69  mathnet
4. I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrahmanov, “Positive presentations of families relative to $e$-oracles”, Sibirsk. Mat. Zh., 59:4 (2018),  823–833  mathnet  elib; Siberian Math. J., 59:4 (2018), 648–656  isi  scopus
2017
5. M. Kh. Faizrakhmanov, “Universal generalized computable numberings and hyperimmunity”, Algebra Logika, 56:4 (2017),  506–521  mathnet  mathscinet; Algebra and Logic, 56:4 (2017), 337–347  isi  scopus
6. M. Kh. Faizrahmanov, “The Rogers semilattices of generalized computable enumerations”, Sibirsk. Mat. Zh., 58:6 (2017),  1418–1427  mathnet  elib; Siberian Math. J., 58:6 (2017), 1104–1110  isi  scopus
7. M. Kh. Faizrahmanov, “Minimal generalized computable enumerations and high degrees”, Sibirsk. Mat. Zh., 58:3 (2017),  710–716  mathnet  elib; Siberian Math. J., 58:3 (2017), 553–558  isi  elib  scopus
2016
8. M. Kh. Faizrakhmanov, “Universal computable enumerations of finite classes of families of total functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 12,  96–100  mathnet; Russian Math. (Iz. VUZ), 60:12 (2016), 79–83  isi  scopus
2015
9. I. Sh. Kalimullin, M. Kh. Faizrakhmanov, “A hierarchy of classes of families and $n$-low degrees”, Algebra Logika, 54:4 (2015),  536–541  mathnet  mathscinet; Algebra and Logic, 54:4 (2015), 347–350  isi  scopus
2014
10. M. Kh. Faizrakhmanov, “Arithmetical level of a class of superhigh sets”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 5,  53–58  mathnet; Russian Math. (Iz. VUZ), 58:5 (2014), 43–47  scopus
2013
11. M. Kh. Faizrahmanov, “Complements for enumeration $\Pi^0_1$-degrees”, Sibirsk. Mat. Zh., 54:6 (2013),  1388–1395  mathnet  mathscinet  elib; Siberian Math. J., 54:6 (2013), 1104–1109  isi  elib  scopus
2012
12. I. Sh. Kalimullin, M. Kh. Faizrakhmanov, “Limitwise monotonic spectra of $\Sigma^0_2$-sets”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  107–116  mathnet
2011
13. M. Kh. Faizrakhmanov, “Turing jumps in the Ershov hierarchy”, Algebra Logika, 50:3 (2011),  399–414  mathnet  mathscinet  zmath; Algebra and Logic, 50:3 (2011), 279–289  isi  scopus
14. M. Kh. Faizrakhmanov, “A semilattice generated by superlow computably enumerable degrees”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 1,  85–90  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:1 (2011), 74–78  scopus
2010
15. M. Kh. Faizrakhmanov, “Decomposability of low 2-computably enumerable degrees and Turing jumps in the Ershov hierarchy”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 12,  58–66  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:12 (2010), 51–58  scopus
16. M. Kh. Faizrahmanov, “Computable numberings of families of low sets and Turing jumps in the Ershov hierarchy”, Sibirsk. Mat. Zh., 51:6 (2010),  1435–1439  mathnet  mathscinet; Siberian Math. J., 51:6 (2010), 1135–1138  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019